# SDR QXEA9700220

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PH
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 870003
- Condition: Malfunction
- Location: E/E Compt
- Part time: 2,466 hours
- Component: Dorner, 001A326A0901
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON CLIMBOUT, THE LANDING GEAR LEVER WILL NOT SELECT UP.  LEVER MOVED TO THE UP POSITION WHEN THE DOWNLOCK RELEASE BUTTON WAS DEPRESSED.  REPLACED THE PROXIMITY SWITCH ELECTRONIC UNIT, OPERATIONAL CHECKS GOOD.
